Posted by: Aurora | 2012-11-19

Minesse vs other pills

My daughter is using Minesse for various reasons. However she has a problem with weight gain &  no matter what we do she cannot shake the few extra kilos she is carrying. we have heard that one or two other pills do not have the side effect of weight gain, eg YAZ. Is this accurate and what pill would you suggest she take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Minesse is a very low dose Pill and should not cause weight gain. However, a kilo or two could be due to water retention. Yaz and Yasmin are thought to cause less water retention.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Cams | 2015-04-20

I am On Minesse since January and i put on some weight? what could be the cause? Really not happy about the weight gain

Reply to Cams
Posted by: andi | 2014-02-04

I found nordette to be wonderful for weight fact I lost weight on it.

Reply to andi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.